MAUDE Adverse Event Report: STRAIGHT SMILE, LLC BYTE NIGHT ALIGNERS; ALIGNER, SEQUENTIAL

STRAIGHT SMILE, LLC BYTE NIGHT ALIGNERS; ALIGNER, SEQUENTIAL
Model Number NBYTE TRAY
Medical Device Problem Codes Unintended Movement (3026); Lack of Effect (4065)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.
 
Event or Problem Description
Patient reports dentist examination trigger by the safety notice revealed byte is contraindicated due to tooth occlusion requiring surgical correction.
 
Additional Manufacturer Narrative
A dhr review was conducted with no discrepancies noted.

Brand Name
BYTE NIGHT ALIGNERS
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
STRAIGHT SMILE, LLC
1556 20th st. , suite a
santa monica CA 90404
Manufacturer (Section G)
STRAIGHT SMILE, LLC
1556 20th st. , suite a
santa monica CA 90404
Manufacturer Contact
dan eagar
221 west philadelphia st
ste 60 w
york, PA 17401
7178494593
MDR Report Key21048966
Report Number3014845255-2024-05411
Device Sequence Number19685481
Product Code NXC
UDI-Device Identifier00850017524170
UDI-Public00850017524170
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNBYTE TRAY
Device Catalogue NumberPRS-0063
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown